# SDR VNAA2017082411101

- Difficulty date: August 24, 2017
- Submitted: August 26, 2017
- Operation: Air carrier
- Aircraft: N262PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7962
- Aircraft time: 31,176 hours, 31,076 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 630
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW DIVERTED TO CLT FOR A FLAPS FAIL MSG. FLAPS FAILED AT 0 DEG. DECLARED EMERGENCY INTO CLT. MX R&R FECU OPS AND FUNCTIONAL CHECK.
